# SDR F3LA98097

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION ARUOND NUT HOLE PLATES IN SIDEWALL SUPPORT STRAP AT BS 747 - BS 727C MINUS 2 INCH, RBL 19.5 - RBL 23.  MAINTENANCE REMOVED CORRODED AREA.  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-40-2 AND 53-60-53.  (M)
